A member asked:

I started taking b6 and b12 and i at same time am ravenously hungry, episodes of lightheaded and a bit irritable, is it the vitamins? is it bad?

3 doctors weighed in across 2 answers
Dr. Siranush Cholakian answered

Specializes in Holistic Medicine

I don't think so: I believe there must be another reason for your symptoms. By the way there are many possible causes for these symptoms.

Answered 10/13/2014

3.6k views

Thank
Dr. Julie Abbott answered

Specializes in Preventive Medicine

Maybe: B6 is involved in making brain neurotransmitters, serotonin & norepinephrine, so depending on the dose, you may have ramped up production a bit. The maximum daily intake is 100 milligrams/day. Vitamin B12 is important in nerve function as well. The recommended intake is usually cited at 2 to 3 micrograms daily, a little more ok. Try to get these in diet; if supplement, not more than recommended.

Answered 10/14/2014

3.6k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question